BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Bounds for non-periodic mixtures of infinitely many materials

Participants in the publication
C. BARBAROSIE (Author)
Dep. Matemática
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional
ANCA-MARIA TOADER (Author)
Dep. Matemática
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional

Scope
International

Refereeing
Yes

Date of Publication
2005

Where published
MATHEMATICAL METHODS IN THE APPLIED SCIENCES

Publication Identifiers
ISSN - 0170-4214

Volume
28
Number
9

Starting page
1089
Last page
1114


Export

APA
C. BARBAROSIE, ANCA-MARIA TOADER, (2005). Bounds for non-periodic mixtures of infinitely many materials. MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 28, 1089-1114. ISSN 0170-4214. eISSN .

IEEE
C. BARBAROSIE, ANCA-MARIA TOADER, "Bounds for non-periodic mixtures of infinitely many materials" in MATHEMATICAL METHODS IN THE APPLIED SCIENCES, vol. 28, pp. 1089-1114, 2005.

BIBTEX
@article{22029, author = {C. BARBAROSIE and ANCA-MARIA TOADER}, title = {Bounds for non-periodic mixtures of infinitely many materials}, journal = {MATHEMATICAL METHODS IN THE APPLIED SCIENCES}, year = 2005, pages = {1089-1114}, volume = 28 }